# SDR SWAA2022031176373

- Difficulty date: February 22, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SILL LOCATED BS 792 TO BS 847 AT LEVEL S-25R AFT CARGO COMPARTMENT 2022-95123 / [01] REPLACED LOWER SILL WEB AND FASTENERS LOCATED BS 792 TO BS 847 AT LEVEL S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02 AND DRAWING 146A8340 REV:A.;[02] CORRECTED STEP 1. REPLACED LOWER SILL WEB AND FASTENERS LOCATED BS 792 TO BS 847 AT LEVEL S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02 AND DRAWING 146A8340 REV:A. SEE INDIVIDUAL SIGNS OFF BELOW.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
